Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am tensed and depressed. Suggest some allopathic medicine to increase height?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2007
Answered : 353 Questions
Question
hello doctor!! myself XXXXXX , my height is 5'2" ,i wanna increase my height .. pls suggest me how would i do it... with any type of alopathic medicines...i am in great need of it... i am also very mentally tensed & depressed, i had tried many medicines as television advertisement shown..pls show me the right way..doctors are the next to god.....
Posted Wed, 8 Aug 2012 in Weight & Lifestyle
 
 
Answered by Dr. Neelam Ashish Vanjari 45 minutes later
Hi XXXXXX,

Thanks for writing in.

Height can be increased till puberty. In males there are chances to increase height till 21 yrs of age. Although the results are not great, back stretching exercises can help.

Let me explain you stepwise.

Is height problem genetic in your case? Because usually if short height is present in family, other measures hardly help to increase height.

Still we can try measures mentioned below, as height can be increased till age of 21 in males.


1] Daily stretching exercises for 30 min. along with cardio exercise is must. You would need to stretch your back so hanging from a bar and swimming are some of the things you should be looking at. Exercise triggers growth hormone release and helps in growth.

2] Have 4-5 small frequent meals instead of 3 major meals. Meal should have more of grains, proteins vegetables and fruits. Avoid junk food and carbonated drinks.

3] 7-8 hrs of sound sleep is also must.

There are no allopathic medicines which can improve the height unless a deficiency like growth hormone is diagnosed.
Do not take stress, which can hamper growth. A healthy mind makes body healthy.
I hope I have answered your query. In case of any doubt, I shall be happy to help you.
Best regards,
Dr. Neelam.
Above answer was peer-reviewed by
 
Follow-up: I am tensed and depressed. Suggest some allopathic medicine to increase height? 16 hours later
hello dr. thanks for co-operating with me.all of ur suggestion is quite clear to me.. hope,,i can do it succesfully.
Somatotropin (STH) is also for growth ,related to our body.. any type of medicine.necessary to.pls prescribe it to me.
 
 
Answered by Dr. Neelam Ashish Vanjari 8 hours later
Hi XXXXXX,

Thanks for writing in.
Somatotropin refers to growth hormone. It is prescribed only in cases where there is evident deficiency of growth hormone in patients.

No need of specific drug. You take Proteinex powder with milk two times a day.
Proteins are great for growth. I hope I have answered your query. In case of any doubt I shall be happy to help you.

Best regards,
Dr. Neelam.
Above answer was peer-reviewed by
 
Follow-up: I am tensed and depressed. Suggest some allopathic medicine to increase height? 20 hours later
hello dr.! thankyou for helping me very much.. i am going to take the following thing you told... if you can give me your mail id or any contact so that i may contact you directly..
by the way thanks...
 
 
Answered by Dr. Neelam Ashish Vanjari 5 hours later
Hi XXXXXX,

You are welcome. For a prompt service I would suggest you to contact me on healthcare magic only at this link, WWW.WWWW.WW
Best regards,
Dr. Neelam.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Treatment/Therapy
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor